# SDR R61A2013011900

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 11,848 hours, 9,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Seat
- Part number: 17003752001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE L1 DOOR AFT SEAL REST GOUGED.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR AFT SEAL REST IAW EMB 175 SRM 51-40-02, 51-41-01, AND 51-43-01.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
